Generalized least squares estimation for cointegration parameters under conditional heteroskedasticity
Article first published online: 3 DEC 2010
© 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 3, pages 281–291, May 2011
How to Cite
Herwartz, H. and Lütkepohl, H. (2011), Generalized least squares estimation for cointegration parameters under conditional heteroskedasticity. Journal of Time Series Analysis, 32: 281–291. doi: 10.1111/j.1467-9892.2010.00698.x
- Issue published online: 11 APR 2011
- Article first published online: 3 DEC 2010
- First version received December 2009 Published online in Wiley Online Library: 3 December 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!